# SDR 98ZZZX3672

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 57A2433
- Condition: Cracked
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR STANDARD OVERHAUL.  DURING NDT INSPECTION, HUB HALF BOLT CRACKED BETWEEN HEAD AND SHANK, 60 DEGREES AROUND.
